Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: One year on Effexor XR

Posted by KristiVegas on April 12, 2007, at 0:09:32

In reply to Re: One year on Effexor XR KristiVegas, posted by dsm3r on April 11, 2007, at 23:53:53

Thank you for the post. I really appreciate your sharing your experiences with me.

If anyone else out there would like to share their "side effects of Effexor", please do. I need my PDoc to stop treating me like I'm making it up. I went to the Wyeth website and pulled some information from there, also.

I've taken the Wellbutrin XL (150mg) for two days in addition to the Effexor (300mg) and I had a melt down at work today. Can anyone tell me if I have enought Wellbutrin in my system to cause this? I have to be very careful - I have a very sensitive system to meds (especially tablets). Anything out of the ordinary I have to pay attention to. Any advice would be greatly appreciated. Thanks.
Kristi


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:KristiVegas thread:13781
URL: http://www.dr-bob.org/babble/20070407/msgs/749237.html